# SDR AALA201708149025

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 50,954 hours, 29,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT RIGHT OVERWING EXIT IS ALWAYS ON. CYCLED EMERGENCY LIGHT SWITCH ON PANEL. OPS.CHECKED NORMAL.
